Paper Search Console

Home Search Page Alphabetical List About Contact

Journal Title

Title of Journal: Acta Math. Appl. Sin. Engl. Ser.

Search In Journal Title:

Abbravation: Acta Mathematicae Applicatae Sinica, English Series

Search In Journal Abbravation:



Search In Publisher:



Search In DOI:



Search In ISSN:
Search In Title Of Papers:

A semiparametric additive rates model for clustered recurrent event data

Authors: Sui He, Fen Wang, Liu-quan Sun,

Publish Date: 2011/06/15
Volume: 29, Issue:1, Pages: 55-62
PDF Link


Recurrent event data often arises in biomedical studies, and individuals within a cluster might not be independent. We propose a semiparametric additive rates model for clustered recurrent event data, wherein the covariates are assumed to add to the unspecified baseline rate. For the inference on the model parameters, estimating equation approaches are developed, and both large and finite sample properties of the proposed estimators are established.This research was supported by International Cooperation Projects (2010DFA31790) of Chinese Ministry of Science and Technology and the fund of Central China Normal University for Ph.D students (No. 2009023). The third author’s research was partly supported by the National Natural Science Foundation of China Grants (No. 10731010, 10971015 and 11021161), the National Basic Research Program of China (973 Program) (No. 2007CB814902) and Key Laboratory of Random Complex Structures and Data Science, Academy of Mathematics & Systems Science, Chinese Academy of Sciences (No. 2008DP173182).



Search In Abstract Of Papers:
Other Papers In This Journal:

Search Result:

Help video to use 'Paper Search Console'